# SDR COMA9710370

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12028877001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION TASK 5320-151-01I, REVEALED RIGHT FLOORBEAM AT FRAME 33 TO BE HEAVILY CORRODED.  REMOVED CORRODED PART AND INSTALLED SERVICEABLE PART USING EMB SRM STANDARD PRACTICES CHAPTER 51 FOR LIKE TO LIKE PART REPLACEMENT.
